# SDR SWIA201436049

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 27,807 hours, 23,440 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF FLOOR LEVEL EMERGENCY LIGHTING DOES NOT ILLUMINATE.  FLT 6271 REPLACED CONNECTOR ON AFT EMERGENCY FLOOR LIGHT STRIP.
